MathSciNet Relay Station
MathSciNet bibliographic data
MR1181334 11B37 (11B13 11Y55)
Zhang, Zhen Xiang A $B\sb 2$-sequence with larger reciprocal sum. Math. Comp. 60 (1993), no. 202, 835–839.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement